HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON FOURIER COEFFICIENTS OF SIEGEL MODULAR FORMS OF DEGREE TWO WITH RESPECT TO CONGRUENCE SUBGROUPS

Files in This Item:
pre990.pdf148.87 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84137

Title: ON FOURIER COEFFICIENTS OF SIEGEL MODULAR FORMS OF DEGREE TWO WITH RESPECT TO CONGRUENCE SUBGROUPS
Authors: CHIDA, MASATAKA Browse this author
KATSURADA, HIDENORI Browse this author
MATSUMOTO, KOHJI Browse this author
Keywords: Siegel modular form
Fourier coefficients
Petersson formula
Issue Date: 8-Dec-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 990
Start Page: 1
End Page: 16
Abstract: We prove a formula of Petersson’s type for Fourier coefficients of Siegel cusp forms of degree 2 with respect to congruence subgroups, and as a corollary, show upper bound estimates of individual Fourier coefficient. The method in this paper is essentially a generalization of Kitaoka’s previous work which studied the full modular case, but some modification is necessary to obtain estimates which are sharp with respect to the level aspect.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69796
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University